# SDR CALA2013082690715

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 72,232 hours, 10,121 cycles
- Engine: Pwa PW40903
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Ac System
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STS MESSAGE APPEARED EE COOLING DUCT PRESSURE SENSOR 21-14062.  RECONNECTED CANNON PLUG AT VSCF DUCT PRESURE & PERFORMED SYSTEM TEST POWER.  NO MESSAGE APPEARED.
